zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the approximation of the boundary layers for the controllability problem of nonlinear singularly perturbed systems. (English) Zbl 1250.93034
Summary: A new systematic approach to the construction of approximate solutions to a class of nonlinear singularly perturbed feedback control systems using the boundary layer functions especially with regard to the possible occurrence of the boundary layers is proposed. For example, problems with feedback control, such as the steady-states of the thermostats, where the controllers add or remove heat, depending upon the temperature registered in another place of the heated bar, can be interpreted with a second-order ordinary differential equation subject to a nonlocal three-point boundary condition. The O(ϵ) accurate approximation of behavior of these nonlinear systems in terms of the exponentially small boundary layer functions is given. At the end of this paper, we formulate the unsolved controllability problem for nonlinear systems.
MSC:
93B05Controllability
93C10Nonlinear control systems
93C73Perturbations in control systems
93B52Feedback control
References:
[1]Munch, A.; Zuazua, E.: Numerical approximation of null controls for the heat equation: ill-posedness and remedies, Inverse problems 26, No. 8 (2010) · Zbl 1203.35015 · doi:10.1088/0266-5611/26/8/085018
[2]Castro, C.; Zuazua, E.: Unique continuation and control for the heat equation from an oscillating lower dimensional manifold, SIAM journal on control and optimization 43, No. 4, 1400-1434 (2004) · Zbl 1101.93010 · doi:10.1137/S0363012903430317
[3]Micu, S.; Zuazua, E.: Regularity issues for the null-controllability of the linear 1-d heat equation, Systems control letters 60, No. 6, 406-413 (2011)
[4]Alvarez, J. J.; Gadella, M.; Glasser, L. M.; Lara, L. P.; Nieto, L. M.: One dimensional systems with singular perturbations, Journal of physics: conference series 284, 012009 (2011)
[5]Nguyen, T.; Gajic, Z.: Finite horizon optimal control of singularly perturbed linear systems: a differential Lyapunov equation approach, IEEE transactions on automatic control 55, 2148-2152 (2010)
[6]Kokotovic, P.; Khali, H. K.; O’reilly, J.: Singular perturbation methods in control, analysis and design, (1986) · Zbl 0646.93001
[7]Artstein, Z.: Stability in the presence of singular perturbations, Nonlinear analysis TMA 34, No. 6, 817-827 (1998) · Zbl 0948.34029 · doi:10.1016/S0362-546X(97)00574-9
[8]Artstein, Z.: Singularly perturbed ordinary differential equations with nonautonomous fast dynamics, Journal of dynamics and differential equations 11, 297-318 (1999) · Zbl 0937.34044 · doi:10.1023/A:1021981430215
[9]Artstein, Z.; Gaitsgory, V.: The value function of singularly perturbed control system, Applied mathematics and optimization 41, 425-445 (2000) · Zbl 0958.49019 · doi:10.1007/s002459911022
[10]Gaitsgory, V.: On a representation of the limit occupational measures set of a control system with applications to singularly perturbed control systems, SIAM journal on control and optimization 43, No. 1, 325-340 (2004) · Zbl 1101.49023 · doi:10.1137/S0363012903424186
[11]Gaitsgory, V.; Nguyen, M. T.: Multiscale singularly perturbed control systems: limit occupational measures sets and averaging, SIAM journal on control and optimization 41, No. 3, 954-974 (2002) · Zbl 1027.34071 · doi:10.1137/S0363012901393055
[12]Bouzaouache, H.; Braiek, N. B.: On guaranteed global exponential stability of polynomial singularly perturbed control systems, International journal of computers, communications control 1, No. 4, 21-34 (2006)
[13]Bouzaouache, H.; Ennaceur, B. H. B.; Benrejeb, M.: Reduced optimal control of nonlinear singularly perturbed systems, Systems analysis modelling simulation 43, No. 1, 75-87 (2003) · Zbl 1057.93034 · doi:10.1080/0232929031000116353
[14]Christofides, P. D.; Teel, A. R.: Singular perturbations and input-to-state stability, Institute of electrical and electronics engineers, transactions on automatic control 41, No. 11 (1996) · Zbl 0864.93086 · doi:10.1109/9.544001
[15]Mei, P.; Cai, Ch.; Zou, Y.: A generalized KYP lemma-based approach for H control of singularly perturbed systems, Circuits, systems, and signal processing (2009)
[16]Meng, B.; Jing, Y-W.: Robust semiglobally practical stabilization for nonlinear singularly perturbed systems, Nonlinear analysis 70, 2691-2699 (2009) · Zbl 1161.93022 · doi:10.1016/j.na.2008.03.056
[17]I. Boglaev, Robust monotone iterates for nonlinear singularly perturbed boundary value problems, Boundary Value Problems Volume 2009, Article ID 320606, doi:10.1155/2009/320606. · Zbl 1177.65107 · doi:10.1155/2009/320606
[18]Jankowski, T.: Positive solutions of three-point boundary value problems for second order impulsive differential equations with advanced arguments, Applied mathematics and computation 197, 179-189 (2008) · Zbl 1145.34355 · doi:10.1016/j.amc.2007.07.081
[19]Khan, R. A.: Positive solutions of four-point singular boundary value problems, Applied mathematics and computation 201, 762-773 (2008) · Zbl 1152.34016 · doi:10.1016/j.amc.2008.01.014
[20]Khan, R. A.; Webb, J. R. L.: Existence of at least three solutions of a second-order three-point boundary value problem, Nonlinear analysis 64, 1356-1366 (2006) · Zbl 1101.34005 · doi:10.1016/j.na.2005.06.040
[21]Xu, X.: Positive solutions for singular m-point boundary value problems with positive parameter, Journal of mathematical analysis and applications 291, 352-367 (2004) · Zbl 1047.34016 · doi:10.1016/j.jmaa.2003.11.009
[22]Lin, X.; Liu, W.: Singular perturbation of a second-order three-point boundary value problem for nonlinear systems, Journal of the Shanghai university (English edition) 13, No. 1, 16-19 (2009) · Zbl 1212.34027 · doi:10.1007/s11741-009-0104-3
[23]Chang, K. W.; Howes, F. A.: Nonlinear singular perturbation phenomena: theory and applications, (1984)
[24]De Coster, C.; Habets, P.: Two-point boundary value problems: lower and upper solutions, Mathematics in science and engineering 205 (2006)
[25]Vrabel, R.: Nonlocal four-point boundary value problem for the singularly perturbed semilinear differential equations, Boundary value problems 2011, 9 (2011) · Zbl 1209.34018 · doi:10.1155/2011/570493
[26]Miller, J. J. H.; Oriordan, E.; Shishkin, G. I.: Fitted numerical methods for singular perturbation problems: error estimates in the maximum norm for linear problems in one and two dimensions, (1996)
[27]Riordan, E. O’; Quinn, J.: Parameter-uniform numerical methods for some linear and nonlinear singularly perturbed convection diffusion boundary turning point problems, BIT numerical mathematics 51, 317-337 (2011) · Zbl 1229.65130 · doi:10.1007/s10543-010-0290-4
[28]Shishkin, G. I.: Grid approximation of singularly perturbed parabolic convection–diffusion equations subject to a piecewise smooth initial condition, Computational mathematics and mathematical physics 46, No. 1, 49-72 (2006) · Zbl 1210.35148 · doi:http://www.maik.rssi.ru./abstract/commat/6/commat1_6p49abs.htm